All Journal Entries Journals
Previous | Next

Living with Autoimmune Hepatitis

Mar 11, 2008 - 1 comments

In Nov. of 2006 a friend told me that my eyes looked yellow. I went to the Doctors and they ran blood work for my liver. My Enzime levels came back at 1600, they were out of the ball park. They thought it was caused by an Antibiotic I took called Macrobid. After a while I got better for a few weeks, but by Jan. of 2007 I was glow in the dark yellow!!!! They finally did a liver biopsy and sent me to a specialist in May when I was finally dianosed with Autoimmune hepititis. It took them 6 months to figure it out. In May I started on the Steroids and then they started the Imuron which made me very sick, so then I tryed Cellcept. I have a bad reaction to that to. Now my Doctors don't know what they can put me on to get me off the steroids. Is there anybody else that has this problem as well??

Comments
Post a Comment
Avatar_n_tn
by jamesbondgirl, Nov 13, 2008
Try cyclosporine. I am on a very low dose and it works excellently for me.
I run a support group as well, please stop by and join us.
http://health.groups.yahoo.com/group/AIHep/

Post a Comment